English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Eta-Invariants from Molien series

MPS-Authors
/persons/resource/persons20686

Degeratu,  Anda
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

degeratu.pdf
(Any fulltext), 94KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Degeratu, A. (2008). Eta-Invariants from Molien series. The Quarterly Journal of Mathematics, 00, 1-9. doi:10.1093/qmath/han016.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-6009-E
Abstract
There is no abstract available